Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is increased heart rate a side effect of xiaflex?

Premium Questions

doctor1 MD

What are your thoughts on Toprol XP from a personal point of view. My heart races way over 100 & only comes down when I sit or liedown....

doctor1 MD

Dear sir, As im having GERD , Iam taking Kool-it and acilfate syrup in the morning before breakfast and rekool 20mg and acilfate syrup in night...

doctor1 MD

nights around 8 to 9 pm. My questions are- Is my increased heart rate , frequent arguments with my family ... any side...

doctor1 MD

. BP was slightly high, but not problematic. Side effects of escitalopram were, however, becoming ... of a racing heart that...

doctor1 MD

This morning after sleeping on my right side I awaken with a rapid heart beat 112.. I've been under a lot of stress this past weekend...

Public Forum Discussions

doctor1 MD

should melatonin increase my heart rate. I ve started taking cherry juice concentrated and did ... would do this but hoped the...

doctor1 MD

I have been on benazepril for years 40 mg dr changed me to lisinopril 20 mg and my heart rate went up to some where between 100 to...

doctor1 MD

heart beat before my break fast. is it any related side effect of thyronorm... ...

doctor1 MD

is increased heart beat and palpitations, like even upto 180. eps and rfa has been suggested. I would want to know what are the precautions...

doctor1 MD

raises my heart rate and I feel weak and need to rest . not sure if its side effect from meds ...

Mobile Questions and Answers

doctor1 MD

get examined for cause of increase heart rate

doctor1 MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to...

doctor1 MD

yes.nasal decongestants can cause tachycardia (increased heart rate)